# SDR AALA20130325016

- Difficulty date: March 25, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 64,737 hours, 33,830 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED INTERMITTANT FAULTS: TAS INPUT FAIL, HDG INPUT FAIL, ALT INPUT FAIL SYNCHRO INPUT FAIL.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NPU CONFIGURATION MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
